Mathematische Zeitschrift

, Volume 167, Issue 3, pp 201–212 | Cite as

Fields with prescribed quadratic form schemes

  • Mieczysŀaw Kula
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bourbaki, N.: Éléments de mathématique XXX, Algèbre Commutative, Chapitre 6. Actualités Scientifiques et industrielles 1308. Paris: Hermann 1964Google Scholar
  2. 2.
    Cordes, C.M.: The Witt groups and the equivalence of fields with respect to quadratic forms. J. Algebra26, 400–421 (1973)Google Scholar
  3. 3.
    Cordes, C.M.: Kaplansky's radical and quadratic forms over non-real fields. Acta Arith.28, 253–261 (1975)Google Scholar
  4. 4.
    Cordes, C.M.: Quadratic forms over non-formally real fields with a finite number of quaternion algebras. Pacific J. Math.63, 357–366 (1976)Google Scholar
  5. 5.
    Fuchs, L.: Partially ordered algebraic systems. Oxford-London-New York-Paris: Pergamon Press 1963Google Scholar
  6. 6.
    Krull, W.: Über einen Existenzsatz der Bewertungstheorie. Abh. Math. Sem. Univ. Hamburg23, 29–35 (1959)Google Scholar
  7. 7.
    Kula, M.: Fields with non-trivial Kaplansky's radical and finite square class number. Acta Arith. (to appear)Google Scholar
  8. 8.
    Lam, T.Y.: The Algebraic Theory of Quadratic Forms. Reading, Massachusetts. Benjamin 1973Google Scholar
  9. 9.
    Lang, S.: Algebral. Reading, Massachusetts: Addison-Wesley 1971Google Scholar
  10. 10.
    O'Meara, O.T.: Introduction to Quadratic Forms. Berlin-Heidelberg-New York: Springer 1963Google Scholar
  11. 11.
    Sładek, A.: Abstract Theory of Quadratic Forms. Univ. Ślą ski-Katowice Prace Naukowe-Prace Matematyczne (to appear)Google Scholar
  12. 12.
    Szymiczek, K.: Universal binary quadratic forms. Uniw. Ślą ski-Katowice Prace Naukowe-Prace Matematyczne5, 49–57 (1974)Google Scholar
  13. 13.
    Szymiczek, K.: Quadratic forms over fields with finite square class number. Acta Arith.28, 195–221 (1975)Google Scholar
  14. 14.
    Szymiczek, K.: Quadratic forms over fields. Dissertationes Math.152 (1977)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Mieczysŀaw Kula
    • 1
  1. 1.Institute of MathematicsSilesian UniversityKatowicePoland

Personalised recommendations